# SDR CALA2023022000490

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5323051320002
- Condition: Corroded
- Location: Fr33/Str40-41r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR33 BETWEEN STGR 40R & 41R, 1EA CLEAT (FRONT & BACK) SHOWS CORROSION PER HAECO LCQ NON ROUTINE 9292532/40532 GENERATE D BY V940824 REMOVED AND REPLACED CLEAT AT FWD CARGO COMPARTMENT FR33 BETWEEN STRG40R AND STRG41R IAW A320 SRM 51-72-11-911-001 AND SRM 51-72 -11-911-002 PER MECH V061616 INSP V061629
